# SDR PNSA2018012801

- Difficulty date: January 28, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N681PA
- Make and model: Saab 2000SAAB
- Aircraft serial: 2000027
- Aircraft time: 9,178 hours, 7,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1307
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY 15LN FAILED 6 MONTH FUNCTIONAL TEST.
